Follow
Israr Ali Khan
Israr Ali Khan
Namal University Mianwali, Pakistan
Verified email at namal.edu.pk
Title
Cited by
Cited by
Year
A mathematical model for bioconvection flow of Williamson nanofluid over a stretching cylinder featuring variable thermal conductivity, activation energy and second-order slip
Z Abdelmalek, SU Khan, H Waqas, A Riaz, IA Khan, I Tlili
Journal of Thermal Analysis and Calorimetry 144, 205-217, 2021
852021
Interval-valued fuzzy ideals generated by an interval-valued fuzzy subset in ordered semigroups
M Shabir, AK Israr
Mathware & Soft Computing 15 (3), 263-272, 2008
262008
Swimming of micro-organism over an oscillatory stretched surface filled with a magnetic third-grade nanofluid: an application of activation energy
SU Khan, MM Bhatti, S Qaisar, IA Khan
Chinese Journal of Physics 65, 64-74, 2020
172020
Primary user traffic pattern based opportunistic spectrum handoff in cognitive radio networks
K Arshid, I Hussain, MK Bashir, S Naseem, A Ditta, NA Mian, M Zahid, ...
Applied Sciences 10 (5), 1674, 2020
172020
Minimal ranks of some quaternion matrix expressions with applications
IA Khan, QW Wang, GJ Song
Applied Mathematics and Computation 217 (5), 2031-2040, 2010
132010
The Drazin inverse in an arbitrary semiring
IA Khan, QW Wang
Linear and Multilinear Algebra 59 (9), 1019-1029, 2011
122011
Improved bidirectional exact pattern matching
I Hussain, SZ Hassan Kazmi, I Ali Khan, R Mehmood
92013
On matrices over an arbitrary semiring and their generalized inverses
FO Farid, IA Khan, QW Wang
Linear Algebra and Its Applications 439 (7), 2085-2105, 2013
82013
An organizational-based model and agent-based simulation for co-traveling at an aggregate level
I Hussain, MA Khan, SFA Baqueri, SAR Shah, MK Bashir, MM Khan, ...
Applied Sciences 7 (12), 1221, 2017
72017
Existence results for ABC-fractional BVP via new fixed point results of F-Lipschitzian mappings
N Mehmood, IA Khan, MA Nawaz, N Ahmad
Demonstratio Mathematica 55 (1), 452-469, 2022
32022
Closed-form formula for a classical system of matrix equations
A Rehman, II Kyrchei, I Ali Khan, M Nasir, I Ali
Arab Journal of Basic and Applied Sciences 29 (1), 258-268, 2022
22022
Fixed Point and Common Fixed Point Results of DF-Contractions via Measure of Non-compactness with Applications
A Ullah, IA Khan, N Mehmood
Communications in Mathematics and Applications 9 (1), 53-62, 2018
22018
Matrix equations over an arbitrary regular ring
IA Khan, QW Wang
Hangzhou, China: Preceedings of the third international work-shop on matrix …, 2009
22009
Solvability Conditions and General Solution of a System of Matrix Equations Involving η-Skew-Hermitian Quaternion Matrices
A Rehman, IA Khan, R Anjum, I Hussain
Symmetry 13 (10), 1825, 2021
12021
Knaster‐Kuratowski‐Mazurkiewicz Theorem in Generalized Metric Spaces with Applications
N Mehmood, IA Khan, H Latif, N Ahmad
Journal of Function Spaces 2021 (1), 5974285, 2021
2021
On generalized inverses of regular elements in an arbitrary semiring
IA Khan, QW Wang
Journal of Shanghai Normal University (Natural Sciences) 47 (3), 268-274, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–16